Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 9, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 14, 2008, 2:18 PM MST for 5 counties in Arizona. It took effect at Apr 15, 2008, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 2:18 PM MST (21:18 UTC)
- In effect from
- Apr 15, 2008, 10:00 AM MST
- Expired
- Apr 15, 2008, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2739 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 142118 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 218 PM MST MON APR 14 2008 AZZ004>018-037>040-150530- /O.NEW.KFGZ.WI.Y.0009.080415T1700Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 218 PM MST MON APR 14 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE OVER NORTHERN ARIZONA ON TUESDAY MORNING CONTINUING INTO TUESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE COMMON DURING THE ADVISORY PERIOD. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
5 follow-up statements
000 WWUS75 KFGZ 150245 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 745 PM MST MON APR 14 2008 AZZ004>018-037>040-151300- /O.CON.KFGZ.WI.Y.0009.080415T1700Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 745 PM MST MON APR 14 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL INCREASE OVER NORTHERN ARIZONA ON TUESDAY MORNING CONTINUING INTO TUESDAY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE COMMON DURING THE ADVISORY PERIOD. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 151051 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 351 AM MST TUE APR 15 2008 AZZ004>018-037>040-151900- /O.CON.KFGZ.WI.Y.0009.080415T1700Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 351 AM MST TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL PRODUCE VERY WINDY CONDITIONS ACROSS ALL OF NORTHERN ARIZONA TODAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED BY LATE MORNING... INCREASING TO 25 TO 40 MPH WITH GUSTS TO 50 MPH BY THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH DURING THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... AND CAN ALSO PRODUCE AREAS OF REDUCED VISIBILITY OWING TO BLOWING SAND AND DUST. $$
000 WWUS75 KFGZ 151927 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1227 PM MST TUE APR 15 2008 AZZ004>018-037>040-160300- /O.CON.KFGZ.WI.Y.0009.000000T0000Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 1227 PM MST TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL PRODUCE VERY WINDY CONDITIONS ACROSS ALL OF NORTHERN ARIZONA TODAY. SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED INTO THE EARLY EVENING HOURS. WINDS WILL SLOWLY DIMINISH AFTER DARK. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... AND CAN ALSO PRODUCE AREAS OF REDUCED VISIBILITY OWING TO BLOWING SAND AND DUST. $$
000 WWUS75 KFGZ 160139 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 639 PM MST TUE APR 15 2008 AZZ004>018-037>040-160300- /O.CON.KFGZ.WI.Y.0009.000000T0000Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 639 PM MST TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE WINDY CONDITIONS. EXPECT SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH THROUGH THE EARLY EVENING HOURS. WINDS WILL SLOWLY DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... AND CAN ALSO PRODUCE AREAS OF REDUCED VISIBILITY OWING TO BLOWING SAND AND DUST. $$
000 WWUS75 KFGZ 160257 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 757 PM MST TUE APR 15 2008 AZZ004>018-037>040-160400- /O.EXP.KFGZ.WI.Y.0009.000000T0000Z-080416T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 757 PM MST TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS HAVE BEGUN TO DECREASE IN INTENSITY THIS EVENING...AND WIDESPREAD WIND ADVISORY LEVEL WINDS ARE NOT EXPECTED AFTER 8 PM MST. AS A RESULT...THE WIND ADVISORY ACROSS NORTHERN ARIZONA IS BEING ALLOWED TO EXPIRE. PEAK WIND GUSTS REPORTED INCLUDE: TUBA CITY.................. 57 MPH. FLAGSTAFF.................. 55 MPH. WINDOW ROCK................ 55 MPH. GRAND CANYON AIRPORT....... 53 MPH. WINSLOW.................... 51 MPH. PETRIFIED FOREST........... 49 MPH. SAINT JOHNS................ 47 MPH. RED MESA................... 46 MPH. GREER...................... 45 MPH. SHOW LOW................... 44 MPH. PAGE....................... 41 MPH. PRESCOTT................... 38 MPH. FOR WEDNESDAY...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUST TO NEAR 40 MPH ARE EXPECTED BUT WILL REMAIN GENERALLY BELOW WIND ADVISORY CRITERIA. $$ MCCOLLUM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 9:25 AM MST, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 14, 9:25 AM MST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 AM MST MON APR 14 2008 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO PRODUCE WARM WEATHER ACROSS ARIZONA FOR ONE MORE DAY WITH BREEZY AFTERNOON WINDS. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA ON TUESDAY PRODUCING STRONG WINDS. ON WEDNESDAY...LOWER TEMPERATURES AND CONTINUED WINDY CONDITIONS CAN BE EXPECTED. THERE WILL BE A SLIGHT CHANCE OF SHOWERS ALONG AND NORTH OF I-40 ON WEDNESDAY. && .DISCUSSION...THE HIGH PRESSURE RIDGE OVER ARIZONA TODAY WILL MOVE EASTWARD AS A LOW PRESSURE TROUGH MOVES ON THE WEST COAST. SOUTHWEST WINDS WILL INCREASE TODAY AHEAD OF THE APPROACHING TROUGH. HIGH TEMPERATURES WILL REMAIN 10 TO 15 DEGREES ABOVE NORMAL TODAY. ON TUESDAY...A COLD FRONT ASSOCIATED WITH THE WEST COAST TROUGH WILL WILL DRAMATICALLY INCREASE THE SOUTHWEST WINDS WITH SUSTAINED WIND SPEEDS OF 20 TO 35 MPH AND GUSTS RANGING FROM 40 TO 50 MPH ACROSS MUCH OF THE NORTHLAND. WILL BE ISSUING A WIND ADVISORY FOR MOST IF NOT ALL OF ZONES FOR TUESDAY WITH AFTERNOON PACKAGE. THE COLD FRONT...WHICH IS EXPECTED TO MOVE INTO ARIZONA STARTING ON TUESDAY NIGHT...WILL BE FAIRLY DRY AND THE CHANCES FOR MEASURABLE PRECIPITATION THROUGH WEDNESDAY WILL REMAIN AT OR BELOW 10 PERCENT. ON WEDNESDAY...TEMPERATURES WILL DECREASE BY 5 TO 15 DEGREES AS THE COLDER AIRMASS MOVES INTO THE STATE. MOST AREAS WILL SEE BREEZY WEST TO NORTHWESTERLY WINDS WITH HIGHER WINDS POSSIBLE ALONG THE NEW MEXICO BORDER. FOR THURSDAY INTO NEXT WEEKEND...MODELS CONTINUE TO SHOW A LONGWAVE TROUGH OVER THE WESTERN UNITED STATES. THE MAIN IMPACT OF THIS PATTERN WOULD BE INCREASING WINDS THROUGH THE PERIOD ALONG WITH NEAR NORMAL TEMPERATURES. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE DURATION OF THE 24 HR FORECAST PERIOD. SOUTHWEST WINDS WILL INCREASE TO 12 TO 20 KTS FOR MANY LOCATIONS BY 18Z-20Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR ALL OF NORTHERN AZ EXCEPT THE HIGHER ELEVATIONS OF THE KAIBAB PLATEAU...SEE PHXRFWFGZ FOR DETAILS. SEE FWFFGZ FOR FURTHER DISCUSSION OF DAYS 1 AND 2. WEDNESDAY THROUGH FRIDAY...A STRONG COLD FRONT WILL AFFECT THE REGION ON WEDNESDAY BRINGING A DECREASE IN TEMPERATURES...CONTINUED GUSTY WINDS...AND A SLIGHTLY MORE MOIST AIRMASS. CRITICAL FIRE WEATHER CONDITIONS MAY STILL PERSIST EAST OF FLAGSTAFF AND BELOW 6000 FEET WEDNESDAY. BY THURSDAY AND FRIDAY...EXPECT HIGH PRESSURE TO RETURN WITH LIGHTER WINDS AND WARMING AFTERNOON TEMPERATURES. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FOR ALL FIRE WX ZONES FROM TUESDAY MORNING UNTIL TUESDAY EVENING. && PUBLIC.......MAS AVN/FIREWX...KD VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 14, 5:14 AM MST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 514 AM MST MON APR 14 2008 AZZ004>018-037>040-150700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 514 AM MST MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PACIFIC STORM SYSTEM AND SURFACE COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND MOVE ACROSS ARIZONA ON WEDNESDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO THE AREA. SOUTHWEST WINDS WILL BE SUSTAINED AT 20 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH WITH LOCALLY HIGHER GUSTS ARE POSSIBLE. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL FIRE WEATHER ZONES FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 1:44 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.